# SDR UPS405512

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Condition: Cracked
- Location: Bs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED SHEAR TIES ARE CRACKED AT BS 2240 BETWEEN STR 47 AND 48 RBL AND BETWEEN STR 47 AND 48 LBL.  REPAIRED SHEAR TIES AT BS 2240 ACC SRM 53-10-04.
